# SDR SWAA2021072095145

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 57,268 hours, 33,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR R/H EMERGENCY LIGHT NEXT TO AFT CARGO DOOR INOP ; / [01] RELAMPED EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECKED GOOD
